Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.

Atypical koebner phenomenon on a tattoo / Tammaro, A.; Chello, C.; Magri, F.; Gelormini, E.; Parisella, F. R.; Daniele, A.; Signati, F.; Persechino, S.; Raffa, S.. - In: JOURNAL OF COSMETIC DERMATOLOGY. - ISSN 1473-2130. - (2019), pp. 1-3. [10.1111/jocd.13147]

Atypical koebner phenomenon on a tattoo

Tammaro A.;Chello C.;Magri F.;Persechino S.;Raffa S.
2019

Abstract

Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.
File allegati a questo prodotto
File Dimensione Formato  
Tammaro_Atypical-koebner-phenomenon_2019_.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 1.01 MB
Formato Adobe PDF
1.01 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/1354026
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact